# SDR LR7A05097

- Difficulty date: August 1, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 24,683 hours, 11,766 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION PER JOB CARD HC3215, FOUND FS 93 BULKHEAD LOWER FLANGE CRACKED 2.5 INCH IN RADIUS AT RBL 22, WL 146.  REPAIRED IAW SRM SMP 583 53-30-11, NR 2002.
